Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some transformation of well-poised basic hypergeometric series of the type $ {}\sb 8\Phi\sb 7$


Author: R. P. Agarwal
Journal: Proc. Amer. Math. Soc. 4 (1953), 678-685
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056755-2
MathSciNet review: 0056755
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056755-2
Article copyright: © Copyright 1953 American Mathematical Society